# SDR GTIA2018031202506

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 36,774 hours, 20,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Abnormal
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE BATTERY INDICATION IS NOT NORMAL.  R & R THE MEGAPHONE IAW CMM 25-60-01.
